Stormyskye help please...

Discussion in 'Fibromyalgia Main Forum' started by SherylD, Dec 13, 2005.

  1. SherylD

    SherylD Guest

    Me again :)

    I know in our big long thread on yeast you had said if my "backside" gets bad to put something on it. I have searched for it and I don't remember what the heck you told me.

    I don't want to get to graphic.. but it is raw, bleeding, and itching like crazy.

    I can not believe the last 2 antibiotics I have taken it has tore up my rear like you would not believe. I guess I definitely have a yeast problem.

    I only took half of the antibiotic and it still got this bad. I can't imagine how bad it would've been if I took all of it. No more for me.

    Thanks for your help with my embarrasing delema..

    SherylD
  2. SherylD

    SherylD Guest

    Thanks for all of your suggestions. I am going to try something. It is really bad.

    I can't wait for these meds to get out of my system and I can't wait to get this yeast thing under control.

    Do you think I should ask my Dr. on Thur. for anything for yeast? Or should I just deal with it on my own...

    Thanks,
    SherylD
  3. SherylD

    SherylD Guest

    I am trying to think of everything I need to get to start all this new stuff. Could you make a list of things you think I should get to begin with?

    I'll start the list and you add to it.

    Threelac
    Galic ( what form do you suggest?)
    Stuff for the Shake
    What about lemon and aloe juice..What are they for?
    Magnsium? Start it later?

    Your help would really be appreciated.

  4. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I've had them chronic for 6 yrs since 9mths of antibiotics. You are right to get the heck off them and wipe your hands of them for good, then maybe you won't have a chronic problem that every doctor is useless to help you w/ like I have.

    Vinegar isn't an option for me because I'm allergic, but I wouldn't recommend it for you, right now that is, because of how sore and bleeding you said you are. It's one of the most tried and true remedies though, so for future, when you aren't so bad it probably great.

    For you now, yogurt is the most soothing thing you can use. It won't burn and will bring immediate soothing relief. I get a 10 ml (2 tbsp) syringe from the pharma, I always have a few around and wash them thoroughly after for reuse. Wear a maxi pad, it's messy. You can fill or half fill the syringe and do it lying down. It's best to stay lying down for half hour if you can, and do it twice a day. You can start by rubbing a tsp or so on the outer labia as a test, and can do this throughout the day if the burn or itch comes back.

    You want plain yogurt w/ live cultures. Check ingredients and make sure it doesn't have added starch or sugar, and definitely don't get the no fat kind, it's thin and full of fillers and has little useful bacteria, if any. The higher fat kinds are better, because they are thicker, more natural, and will adhere to tissue better (you know the expression about fat sticking to your ribs, heh).

    As you can see, I'm past all embarrassment in discussing this, so don't worry about it.


    Jeanne
  5. SherylD

    SherylD Guest

    Since we are a this nasty subject...And we are not embarrased..

    It's not a vaginal problem.. It's my butt. It is cracked open,bleeding, raw, and itching like crazy. I know it is a yeast infection in my buttom. It did it the last time I took an antibiotic and it did it this time. I think I'm done with the antibiotic thing.

    Thank you for all your suggestions..Do you have any for this problem??

  6. lenaw70

    lenaw70 New Member

    Are you or have you took Augmentin antibiotic?

    That antibiotic tore up my son's backend when he was a baby and they told me it was a reation to the Augmentin. It was so bad he was bleeding and his skin looked like it was falling off!

    Just wanderin...Take care,

    Lena
  7. SherylD

    SherylD Guest

    I know it is nasty but I didn't know what to do to make it feel better and you guys always have good ideas. And it hurts and itches sooo bad! The bad thing is I don't have any health food stores around to buy the stuff ( yogurt). I'll see what I can find.

    Thanks again and again...
  8. SherylD

    SherylD Guest

    No.. I was taking omnicef. Before that I was on leviquin. Both were nasty for me.

    My Sister in law took augmenton and it gave her thrush. Nasty!

    Take Care

  9. kch64

    kch64 New Member


    There is an old-fashioned cream ointment called "Resignol"

    Pronounced Rez-In-All

    My husband used it and I went to an old fashioned pharmacy in Vienna Virginia. It's good for rashes and such.

    I had a sore butt due to diarreah and used it and it healed it in one day.

    It's gentle.

  10. SherylD

    SherylD Guest

    Thanks for responding!! I will have to try to find that ointment.

    I went and got some plain yogurt and some apple cider. So hopfully I will be feeling better soon.


    Thanks everbody for your help!
  11. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    Many do, and it would save you having to find some aloe gel. If you have a plant, just break off a leaf and use the gel inside, rub liberally on the affected area. This will help prevent infection and nothing speeds healing like aloe vera.

    I'd also wash well, well gently, after any bm's, because as you know its a site high in nasty bacteria and if you have bleeding fissures you don't need a systemic or staph infection.

    I don't have your problem per se., everything tends to attack my vaginal area, yeah me. But I just so happen to be getting bleeding fissures from having unnaturally hard and painful to pass stools (how's that for information?) and I use aloe vera gel. Mine is Lily of the Dessert, from Texas, but our health stores all seem to carry their products. The gel is a handy squeeze tube I use for so many things, 99% pure w/ added vit. E & A. I only drink their juice too. Tastes horrid, as it naturally should, and it works.

    If you really feel you have a rectal yeast infection, and it's stubborn and can't be dealt w/ topically and from attacking yeast through the gut, you may have to resort to enemas. Yogurt can be diluted as an enema, so can Pau D'arco tea. But I'm sure you want to start at the other end and try drinking some Pau D'arco and eating the yogurt for awhile.


    Jeanne
  12. Jeanne-in-Canada

    Jeanne-in-Canada New Member

  13. SherylD

    SherylD Guest

    Hey I tried the yogurt thing. It made it feel better til I had a bm. Then Oh Boy. I have this vanicream that I put on it during the day it seems to help sooth it.

    My stomach is still really messed up.. so until that settles down I don't think it will get better.

    I wish I could just feel better. I know it will take some time to get the antibiotic out of my system and I just stopped taking prozac( wasn't on it long).

    I have really been watching what I eat the last few days. So my stomach is not feeling good at all. But yet I am starving allll the time.

    What can I add to that plain yogurt to make it taste ok to eat? I think it would help if I did eat some of it. I it kinda tastes like you are eating sour cream instead.

    Thanks for you help.
    [This Message was Edited on 12/15/2005]
  14. kch64

    kch64 New Member


    add some frozen strawberries and a banana or some type of fruit to your yogurt that you like. Add just a little sweetener of some type if you need it. That will make it taste better.

    Hope you are feeling better now. That can really hurt so badly.